By Topic

Linear authentication codes: bounds and constructions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Huaxiong Wang ; Dept. of Comput., Macquarie Univ., Sydney, NSW, Australia ; Chaoping Xing ; Safavi-Naini, R.

In this paper, we consider a new class of unconditionally secure authentication codes, called linear authentication codes (or linear A-codes). We show that a linear A-code can be characterized by a family of subspaces of a vector space over a finite field. We then derive an upper bound on the size of the source space when other parameters of the system, that is, the sizes of the key space and the authenticator space, and the deception probability, are fixed. We give constructions that are asymptotically close to the bound and show applications of these codes in constructing distributed authentication systems.

Published in:

Information Theory, IEEE Transactions on  (Volume:49 ,  Issue: 4 )